Transplantation operators and Cesàro operators for the Hankel transform

Volume 174 / 2006

Yuichi Kanjin Studia Mathematica 174 (2006), 29-45 MSC: Primary 42A38; Secondary 42A50, 42C10. DOI: 10.4064/sm174-1-3


The transplantation operators for the Hankel transform are considered. We prove that the transplantation operator maps an integrable function under certain conditions to an integrable function. As an application, we obtain the $L^1$-boundedness and $H^1$-boundedness of Cesàro operators for the Hankel transform.


  • Yuichi KanjinMathematics Section
    Division of Innovative Technology and Science
    Graduate School of Natural Science and Technology
    Kanazawa University
    Kanazawa 920-1192, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image